# SDR ASOA20140903103

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL WIRES IN A BUNDLE WERE FOUND DAMAGED.   ALL WIRES AT FRAME 72 AND STRINGER 14R.  MAINTENANCE FOUND NO DAMAGE TO THE WIRE CONDUCTORS. REPAIRED THE DAMAGED INSULATION IAW SWPM 20-21-00.
